# SDR SWAA062124

- Difficulty date: June 20, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Aircraft time: 67,803 hours, 64,717 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE FELL OUT, DID NOT DEPLOY.  INSTALLED EVAC SLIDE PER MM.
